Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quotient uniformities


Author: C. J. Himmelberg
Journal: Proc. Amer. Math. Soc. 17 (1966), 1385-1388
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0210077-4
MathSciNet review: 0210077
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Ginsburg and J. R. Isbell, Some operators on uniform spaces, Trans. Amer. Math. Soc. 93 (1959), 145-168. MR 0112119 (22:2977)
  • [2] C. J. Himmelberg, The preservation of pseudo-metrizability by quotient maps, Proc. Amer. Math. Soc. 17 (1966), 1378-1384. MR 0210078 (35:973)
  • [3] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0210077-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society